# SDR A6WA201644348

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,639 hours, 31,118 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, WITH CLIMB POWER SET, N1 & N2 WILL NOT STABILIZE.  N1 FLUCTUATES 88 PERCENT TO 92 PERCENT RAPIDLY ON RT ENGINE.  DIVERTED AND LANDED AT APPROXIMATELY 40,000 LBS GROSS.
